# SDR FDEA202106171559

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM E.O. NACELLES /PYLONS INSP FOUND NO.2 PYLON O/B SIDE PNL AT RIB 8 HAS CRACK   ALONG   FRONT SCREW HOLE IAW WORK CARD SEQ 000960 INSPECTION OF PYLON SIDE PANELS AT RIB 8 AIRBUS SBA300-54-  6015 R03 & A310-54-2018 R03 E.O. 6-5450-7-5003 H PT4 SUBSTEP A. THRU D. ACCOMPLISHED   REPAIR WORK
